Alert archive / Texas / Flash Flood Warnings in 2017
Flash Flood Warning 31, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jul 3, 2017, 6:46 AM CDT for Fannin County, Lamar County, Texas. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2017, 6:46 AM CDT (11:46 UTC)
- Expired
- Jul 3, 2017, 8:45 AM CDT
- In force
- 119 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fannin County, TX, Lamar County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 185 km from the middle of the area, began a volume at 11:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 11.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1618 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 1837 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.4
The text
As transmitted.
533
WGUS54 KFWD 031146
FFWFWD
TXC147-277-031345-
/O.NEW.KFWD.FF.W.0031.170703T1146Z-170703T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
646 AM CDT MON JUL 3 2017
The National Weather Service in Fort Worth has issued a
* Flash Flood Warning for...
Lamar County in north central Texas...
Northeastern Fannin County in north central Texas...
* Until 845 AM CDT.
* At 644 AM CDT, emergency management officials reported heavy rain
across the warned area with swift water rescues in and around
Paris, Texas in Lamar County early this morning. Up to three
inches of rain have already fallen. Flash flooding is continuing
further northwest across northeast Fannin County, generally east
of Highway 78 north of Bonham, to just north of Honey Grove along
Highway 82.
* Some locations that will experience flooding include...
Paris, Blossom, Deport, Roxton, Toco and Sun Valley.
Additional rainfall amounts of up to, or in excess of an inch of
rainfall remains possible in the warned area due to continued
training of showers and thunderstorms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles!
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. DO NOT attempt to cross flooded
roads. Find an alternate route!
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should AVOID streams or
creeks!
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3339 9538 3345 9549 3345 9553 3348 9556
3348 9567 3378 9617 3381 9616 3381 9618
3382 9615 3384 9615 3384 9605 3386 9603
3384 9602 3385 9600 3387 9600 3385 9598
3386 9595 3389 9594 3363 9531 3338 9531
$$
05/1 follow-up statement
608
WGUS74 KFWD 031345
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
845 AM CDT MON JUL 3 2017
TXC147-277-031353-
/O.EXP.KFWD.FF.W.0031.000000T0000Z-170703T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lamar TX-Fannin TX-
845 AM CDT MON JUL 3 2017
...THE FLASH FLOOD WARNING FOR LAMAR AND NORTHEASTERN FANNIN COUNTIES
WILL EXPIRE AT 845 AM CDT...
Most of the heavy rain has ended and local authorities report flood
waters have or are receding. Additional isolated storms will be
possible in the area through 10 am which may cause minor flooding
issues. Please continue to heed any remaining road closures and do
not drive into areas where water may still be on the roadway.
LAT...LON 3339 9538 3345 9549 3345 9553 3348 9556
3348 9567 3378 9617 3381 9616 3381 9618
3382 9615 3384 9615 3384 9605 3386 9603
3384 9602 3385 9600 3387 9600 3385 9598
3386 9595 3389 9594 3363 9531 3338 9531
$$
JLDunnWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 6:28 AM CDT, 18 minutes earlier.
Area forecast discussion, Jul 3, 6:28 AM CDT, 18 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 628 AM CDT Mon Jul 3 2017 .AVIATION... /12Z TAFs/ Challenges should remain limited today, sans brief MVFR intrusions at Waco Regional both around sunrise this morning and 4th of July morning (Tues). DFW Metro airports should remain VFR with occasional broken mid-high level cigs from convective anvil debris. All sites will see prevailing south winds 10-15 knots with occasional higher gusts through tonight. Abnormally strong NW flow aloft continues mainly from the Red River Valley and across Oklahoma and the Texas Panhandle region. The upper ridge will remain centered to the west of the region, but have enough influence to keep convection confined to areas just north of the DFW airports. That said, Bowie and Bonham corner posts will continue to see on/off effects from NW flow convection and remnant MCVs at times, especially Bonham. 05/ && .DISCUSSION... /Issued 400 AM CDT Mon Jul 3 2017/ The main challenge for this forecast period continues to be the nearly daily rain chances expected as the region will likely remain entrenched in tricky northwest flow aloft. Surface analysis this morning indicated that low level southerly flow continues in response to the deepening lee-side cyclone. Convection up across Oklahoma and northeastern zones appears to have been instigated by a remnant Mesoscale Convective Vortex (MCV) from early morning convection on Sunday morning. With the large amount of instability and DCAPE present, this activity produced a large cold pool and surged southeastward. This feature continues to churn across the Ark-La-Tex and a remnant MCV is more than likely to develop either late this morning or early afternoon. For this morning, I'll leave likely PoPs up across northwestern zones as backbuilding continues to occur with the aformentioned convective complex. We could see some prolonged periods of heavy rainfall and some isolated instances of flash flooding will be possible. With a likely MCV developing just east of the area, I'd expect much of the region will be beneath mesoscale subsidence through much of the day. This should keep any appreciable chances for convection to below 20 percent across the forecast area during the afternoon hours. The exception will be across far northeastern zones where a large outflow boundary may serve as a catalyst for additional convective development. Otherwise, hot and humid conditions are expected with temperatures generally in the low to mid 90s are forecast. Cooler weather is probable across northeastern zones where a dense cirrus canopy may linger today. For this evening and tonight, our attention turns towards the northwest zones. While the latest TTU WRF and NAM NEST do keep most model advertised convection north of the Red River, synoptic models indicate that low level flow will gradually intensify through the evening hours. While some of the GFS wind fields are likely erroneous because of the model's inability to explicitly resolve convection---there should be at least 20 to 30 knots of low level flow ahead of this maturing complex. This flow will be responsible for solid theta-e transport northward and may result in continued convective cell re-generation along the southern periphery of the larger storm cluster in Oklahoma. As a result, I've elected to insert 20-30 PoPs, mostly across our northwestern zones and along the Red River late tonight into the day on Independence Day to account for any convective development along the south side of the aformentioned complex. Output from the NAM NEST matches up better with this idea of a backward propagating MCS given the increasing low level flow. With another round of convection likely falling on already saturated soils somewhere along the Red River, there may be the potential for flash flooding where additional heavy rainfall occurs. Current uncertainty in where this will occur exactly precludes the issuance of a Flash Flood Watch at this time. Nevertheless, we will have to monitor rainfall accumulations over the next 12 to 24 hours to see if one may become necessary. In addition to the heavy rain threat, instability of up to 2,000 J/kg should be in place to foster a severe weather risk---with the main hazards being that of strong downburst and perhaps hail sizes approaching severe limits. Unfortunate for those with outdoor events, it does appear that showers and thunderstorms will be a threat on Independence Day. Areas along the Red River appear to have the best threat for more widespread showers and thunderstorms through the daytime hours. This threat decreases farther south towards Central TX. Hi-res guidance does indicate that morning convection will wane, likely with the decrease in the nocturnal LLJ and there could be a brief window of time where most of the area remains rain-free on the 4th of July. Outflow boundaries, however, will likely sag southward and with ideal convergence along these boundaries (compliments of mostly southerly winds) and heating, additional convection will likely bubble throughout the day. The most probable area to experience this will be along and north of an Eastland to Cleburne to Canton line on Tuesday afternoon. Areas farther south across Central TX will stand a good chance to remain completely dry through all of Independence Day. Outside of rain/storms, conditions will be hot, humid and breezy. Max heat index values will range between 99 and 106 across the southern two-thirds of North and Central TX. Similar to last Friday, southerly breezes may dampen the amount of stress placed on individuals outdoors, but heat safety precautions should still be taken given the multitude of outdoor events! Another round of convection is expected, yet again, during the evening hours on Independence Day and into Wednesday morning, mainly for areas along and north of the I-20 corridor. Heavy rain, strong winds, hail and frequent cloud to ground lightning will all be appreciable hazards. Those with outdoor events and plans need to check back to the forecast frequently as there will be a threat of hazardous weather. The threat for showers and thunderstorms will continue into the daytime hours on Thursday when a broad upper trough will slide southeastward towards the region. There should be ample instability for some pulse type severe storms capable of strong downburst. The likely slow storm motions may also result in a threat for heavy rain and subsequent flooding. It appears that a brief reprieve from the nearly daily rain chances will occur Friday into the overnight hours on Saturday as the mid-level ridge axis extends southeastward towards North and Central TX. The next chance for rain may come towards the end of the weekend where some extended guidance suggests that a weak front may backdoor its way in from the northeast. The large amount of discrepancies between the models only warrants low rain chances in the extended forecast at this time. 24-Bain && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 95 77 93 76 91 / 10 10 20 30 20 Waco 95 77 97 75 95 / 10 10 10 10 10 Paris 88 74 90 73 88 / 60 20 30 40 30 Denton 94 77 91 75 89 / 20 20 30 30 30 McKinney 93 76 90 75 90 / 20 10 30 30 30 Dallas 95 78 93 77 91 / 10 10 20 30 20 Terrell 92 76 92 75 93 / 10 10 20 20 20 Corsicana 93 74 95 75 93 / 10 10 10 10 10 Temple 96 75 97 74 97 / 10 10 10 10 10 Mineral Wells 95 75 97 74 93 / 10 20 20 30 30 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 05/24
Hazardous weather outlook, Jul 3, 4:30 AM CDT, 2 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 430 AM CDT Mon Jul 3 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040930- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 430 AM CDT Mon Jul 3 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Strong to severe thunderstorms will continue this morning, mainly along and northeast of a Sulphur Springs to Sherman/Denison line. The primary storm hazards will be strong winds of up to 60 mph, hail up to the size of quarters and heavy rain which may result in isolated instances of flash flooding. For this evening and through the overnight hours, there will be a chance of thunderstorms along and north of a Graham to Denton to Emory line. The main thunderstorm hazards will be strong downburst winds, hail up to the size of quarters and heavy rainfall. Heavy rainfall may result in isolated instances of flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Daytime temperatures will steadily climb during the early portion of this week. With considerable humidity, heat index values will exceed 100 degrees both Monday and Tuesday. On Independence Day, some locations will see the heat index top 105 degrees. Thunderstorm chances will continue Monday through Wednesday, primarily along and north of the I-20 corridor. Lightning will be the primary hazard for outdoor activities during the holiday period, but strong downburst winds will also accompany the more robust storms. The thunderstorm potential will continue into Thursday and again this weekend for parts of the area. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested later this morning along the Red River. Additional storm spotter activation may be requested later this afternoon and into the nighttime hours along and north of the interstate 20 corridor. 24-Bain
In the hours before
Special weather statement, Jul 3, 1:03 AM CDT, 5 hours 43 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
103 AM CDT MON JUL 3 2017
TXZ105>107-030645-
Hunt TX-Hopkins TX-Delta TX-
103 AM CDT MON JUL 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUNT...HOPKINS AND
SOUTHERN DELTA COUNTIES UNTIL 145 AM CDT...
At 102 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Cooper Lake Park Doctors Creek
to near Cooper Lake Park South Sulphur to Commerce to 6 miles east of
Celeste. Movement was east at 55 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Greenville, Sulphur Springs, Commerce, Cooper, Cumby, Como, Campbell,
Cooper Lake Park South Sulphur, Cooper Lake Park Doctors Creek, Tira
and Neylandville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Fort Worth.
If on or near lakes in the area recreationing, get out of the water
and move indoors or inside a vehicle. If you can hear thunder, you
are close enough to be struck by lightning. Do not be caught on the
water in a thunderstorm.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 3297 9531 3296 9532 3296 9566 3298 9567
3298 9583 3313 9612 3328 9626 3325 9599
3331 9586 3343 9585 3337 9536 3339 9535
3338 9531
TIME...MOT...LOC 0602Z 280DEG 48KT 3338 9553 3328 9569 3324 9590 3326
9609
05/Special weather statement, Jul 3, 2:28 AM CDT, 4 hours 18 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
228 AM CDT MON JUL 3 2017
TXZ094-030800-
Fannin TX-
228 AM CDT MON JUL 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FANNIN COUNTY UNTIL 300
AM CDT...
At 228 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Dodd City, or 12 miles northeast of Bonham, moving
northeast at 20 mph.
Half inch to Dime size hail and winds in excess of 40 mph will be
possible with this storm.
Locations impacted include...
Windom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Localized, very heavy rainfall is also occurring with this storm,
and may lead to localized minor flooding. Do not drive your vehicle
through flooded roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
LAT...LON 3384 9585 3363 9586 3356 9602 3377 9628
3375 9623 3375 9619 3377 9617 3381 9616
3381 9618 3382 9615 3384 9615 3384 9605
3386 9603 3384 9602 3386 9599 3387 9600
3387 9599 3385 9598 3388 9592
TIME...MOT...LOC 0728Z 236DEG 17KT 3369 9600
05Special weather statement, Jul 3, 2:59 AM CDT, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
259 AM CDT MON JUL 3 2017
TXZ094-095-030830-
Lamar TX-Fannin TX-
259 AM CDT MON JUL 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAMAR AND
NORTHEASTERN FANNIN COUNTIES UNTIL 330 AM CDT...
At 258 AM CDT, Doppler radar was tracking a strong thunderstorm near
Albany, or 15 miles north of Bonham, moving southeast at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Honey Grove and Windom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding, especially low-lying areas that are prone to
flooding. Do not drive your vehicle through flooded roadways. Turn
around, don't drown!
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
If on or near any lakes in the area, get out of the water and move
indoors or inside a vehicle. If you can hear thunder, you are close
enough to be struck by lightning. Do not be caught on the water in a
thunderstorm.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 3384 9583 3367 9571 3349 9594 3375 9619
3377 9617 3381 9616 3380 9617 3381 9618
3382 9615 3384 9613 3385 9608 3384 9605
3386 9603 3384 9602 3385 9600 3387 9600
3385 9598 3386 9595 3389 9593
TIME...MOT...LOC 0758Z 315DEG 25KT 3381 9609
05Special weather statement, Jul 3, 4:54 AM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
454 AM CDT MON JUL 3 2017
TXZ094-095-106-107-031115-
Hopkins TX-Lamar TX-Delta TX-Fannin TX-
454 AM CDT MON JUL 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOPKINS...LAMAR...
DELTA AND NORTHERN FANNIN COUNTIES UNTIL 615 AM CDT...
At 449 AM CDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Honey Grove, or 18 miles west of Paris. Other strong
storms were east of Tioga and across Bryan County Oklahoma.
Thunderstorms were all moving southeast at 25 mph.
Half inch hail and winds 30 to 40 mph will be possible with the
ongoing cluster of thunderstorms early this morning.
Locations impacted include...
Paris, Cooper, Honey Grove, Blossom, Deport, Dodd City, Cooper Lake
Park Doctors Creek, Roxton, Tira, Pecan Gap, Windom, Toco and Sun
Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, as they
train over the same areas. The continual training of storms will
likely lead to localized flash flooding.
Do not drive your vehicle through flooded roadways. Turn around,
don't drown!
In addition, frequent cloud to ground lightning is occurring with
this cluster of storms that continue to track southeast across the
advisory area. Seek a safe shelter inside a building or vehicle if
outside.
Persons in campgrounds should consider seeking sturdy shelter until
these storms wind down after sunrise.
&&
LAT...LON 3316 9531 3331 9566 3342 9585 3374 9631
3376 9630 3375 9619 3384 9615 3384 9605
3386 9603 3384 9602 3386 9599 3387 9600
3387 9589 3384 9584 3386 9581 3386 9575
3388 9576 3388 9575 3370 9531
TIME...MOT...LOC 0949Z 305DEG 24KT 3376 9585
05/Local storm report, Jul 3, 5:35 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
535 AM CDT MON JUL 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 AM FLASH FLOOD PARIS 33.65N 95.53W
07/03/2017 LAMAR TX LAW ENFORCEMENT
A COUPLE OF HIGH WATER RESCUES WERE PERFORMED EARLIER IN
THE MORNING ACROSS THE CITY OF PARIS. SOME WELL TRAVELLED
ROADWAYS ALSO CLOSED.Special weather statement, Jul 3, 6:16 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
616 AM CDT MON JUL 3 2017
TXZ094-095-106-107-031215-
Hopkins TX-Lamar TX-Delta TX-Fannin TX-
616 AM CDT MON JUL 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOPKINS...LAMAR...
DELTA AND NORTHERN FANNIN COUNTIES UNTIL 715 AM CDT...
At 615 AM CDT, Doppler radar was tracking a line of strong
thunderstorms from near Telephone to Honey Grove to Paris to
Cunningham. This line of strong thunderstorms was moving southeast
at 50 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Paris, Cunningham, Cooper, Honey Grove, Blossom, Deport, Dodd City,
Cooper Lake Park Doctors Creek, Roxton, Tira, Telephone, Windom,
Toco and Sun Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 3393 9556 3388 9554 3389 9532 3311 9531
3312 9532 3373 9631 3376 9630 3375 9619
3384 9615 3386 9603 3384 9602 3387 9600
3386 9595 3389 9594 3384 9584 3386 9581
3384 9577 3389 9575 3388 9570 3394 9560
TIME...MOT...LOC 1115Z 308DEG 13KT 3340 9557
24-BainThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 10:17 PM CDT | Special Weather Statement | FWD | Grayson | 43 min |
| Jul 2, 10:58 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 47 min |
| Jul 2, 11:44 PM CDT | Areal Flood Advisory | FWD | Grayson | 2 hr |
| Jul 2, 11:46 PM CDT | Special Weather Statement | FWD | Fannin, Grayson | 29 min |
| Jul 3, 12:02 AM CDT | Areal Flood Advisory | FWD | Lamar | 118 min |
| Jul 3, 12:16 AM CDT | Special Weather Statement | FWD | Delta, Fannin, Lamar | 44 min |
| Jul 3, 12:24 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 36 min |
| Jul 3, 12:38 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Lamar | 52 min |
| Jul 3, 1:03 AM CDT | Special Weather Statement | FWD | Delta, Hopkins, Hunt | 42 min |
| Jul 3, 2:28 AM CDT | Special Weather Statement | FWD | Fannin | 32 min |
| Jul 3, 2:41 AM CDT | Areal Flood Advisory | FWD | Fannin, Lamar | 4 hr |
| Jul 3, 2:59 AM CDT | Special Weather Statement | FWD | Fannin | 31 min |
| Jul 3, 3:07 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 38 min |
| Jul 3, 3:34 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 56 min |
| Jul 3, 3:48 AM CDT | Flash Flood Warning | FWD | Fannin, Lamar | 3 hr |
| Jul 3, 3:58 AM CDT | Severe Thunderstorm Warning | FWD | Lamar | 47 min |
| Jul 3, 4:54 AM CDT | Special Weather Statement | FWD | Delta, Lamar | 81 min |
| Jul 3, 6:16 AM CDT | Special Weather Statement | FWD | Delta, Lamar | 59 min |
| Jul 3, 7:40 AM CDT | Special Weather Statement | FWD | Lamar | 65 min |
| Jul 3, 7:57 AM CDT | Special Weather Statement | FWD | Delta, Hopkins | 48 min |
Nearby
Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.